Record number :
1600766
Title of article :
On the girth of the bipartite graph
Author/Authors :
Cheng، نويسنده , , Xiaoyan and Chen، نويسنده , , Wenbing and Tang، نويسنده , , Yuansheng، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
10
From page :
25
To page :
34
Abstract :
For integer k ≥ 2 and prime power q , an algebraic bipartite graph D ( k , q ) of girth at least k + 4 was introduced by Lazebnik and Ustimenko (1995). Füredi et al. (1995) shown that the girth of D ( k , q ) is equal to k + 5 if k is odd and q is a prime power of form 1 + n ( k + 5 ) / 2 and, conjectured further that D ( k , q ) has girth k + 5 for all odd k and all q ≥ 4 . In this paper, we show that this conjecture is true when ( k + 5 ) / 2 is a power of the characteristic of F q .
Keywords :
bipartite graph , girth , Edge-transitive , Algebraic graph , automorphism
Journal title :
Discrete Mathematics
Journal title :
Discrete Mathematics
Serial Year :
2014
Link To Document :
بازگشت